# SDR WX0A2015080372769

- Difficulty date: July 29, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N419NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53366
- Aircraft time: 44,594 hours, 37,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582211
- Part serial: 221754
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 & R2 DOOR EMERGENCY EXIT LIGHT DIM.  REPLACED BATTERY PACK.  OPERATION CHECKED GOOD IAW 33-60-00.
